# SDR GTIA030019

- Difficulty date: January 6, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Oil System
- Condition: Fluctuates
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ACY - FLT 277 - GATE RETURN, NR 2 OIL PRESSURE FLUCTUATING.  UNSCHEDULED CHANGE OF A/C EN ROUTE.  (M)
